# SDR CALA9701212

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH THE LEFT AND RIGHT NOSE WHEEL WELL AFT DOOR AFT HINGE CUTOUT REPAIR DOUBLERS CRACKED.  THE CRACKS WERE .25 AND .1875 INCH LENGTH, RESPECTIVELY.  REPAIR WAS INSTALLED IAW SRM 51-10-0.
